MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO SMALL POINTER; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO SMALL POINTER; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 6000-012-000
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/23/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pointer shaft was broken off during shipping; this poses the risk of a small component being lost in the surgical site.No medical intervention and no adverse consequences were reported with this event.As this event occurred upon receipt at the user facility, there was no patient involvement and no delay to a surgical procedure.
 
Additional Manufacturer Narrative
Additional information added for d4, d10, h3, h4 device evaluation: follow-up report submitted to document device evaluation results.H3 other text : discarded by user.
 
Event or Problem Description

Brand Name
SMALL POINTER
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9175660
Report Number0001811755-2019-03206
Device Sequence Number2762723
Product Code HAW
UDI-Device Identifier04546540245113
UDI-Public04546540245113
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number6000-012-000
Device Catalogue Number6000-012-000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/23/2019
Supplement Date Received by Manufacturer07/07/2020
Initial Report FDA Received Date10/10/2019
Supplement Report FDA Received Date07/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1